Journal of Differential Geometry
- J. Differential Geom.
- Volume 83, Number 1 (2009), 75-129.
Quasi-Fuchsian manifolds with particles
We consider 3-dimensional hyperbolic cone-manifolds which are “convex co-compact” in a natural sense, with cone singularities along infinite lines. Such singularities are sometimes used by physicists as models for massive spinless point particles. We prove an infinitesimal rigidity statement when the angles around the singular lines are less than $\pi$: any infinitesimal deformation changes either these angles, or the conformal structure at infinity with marked points corresponding to the endpoints of the singular lines. Moreover, any small variation of the conformal structure at infinity and of the singular angles can be achieved by a unique small deformation of the cone-manifold structure. These results hold also when the singularities are along a graph, i.e., for “interacting particles”.
J. Differential Geom., Volume 83, Number 1 (2009), 75-129.
First available in Project Euclid: 24 September 2009
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Moroianu, Sergiu; Schlenker, Jean-Marc. Quasi-Fuchsian manifolds with particles. J. Differential Geom. 83 (2009), no. 1, 75--129. doi:10.4310/jdg/1253804352. https://projecteuclid.org/euclid.jdg/1253804352